I took 2 tramadol pills that weren't prescribed to me, for hip pain that I was suffering. They made me feel drunk for 48 hours, and since then, (1 week ago), I have had splitting headaches when I stretch, sneeze very hard, or orgasm. Once a headache occurs, I can take any number of pain relievers, but they never go away until after I sleep for a full night. What did I do to myself?
I'm no doctor I speak from experience. My family doctor prescribed me
Tramadol I am prescribed to take 2 tabs every six hours or as needed. I suffer from migraine headache and among other medical condition, Tramadol for the sciatica and fibromyalgia
https://www.drugs.com/tramadol.html I don't think you did any harm but I would double check with your doctor.
Everybody is different you basically have do the trial error.
There is a OTC medicine that is safe to take is Excedrin Extra Strength Tablets, Caplets, And Geltabs Information.
There is a support group for Tramadol and/or migraine headache.https://www.drugs.com/answers/support-group/migraine/
I know what pain is like you're not alone. The best advice for a migraine, go in a quiet and dark peaceful room when I say quiet I mean quiet! T
I hope this helps.
P.S. Now I have a headache... lol
Hi, sorry this response is late, I've just come across your question... some people are especially intolerant to Tramadol, my Dad is one. It can make you feel really ill if you're not used to it, & side effects can go on for a number of days in extreme cases. I hope you are feeling better now?
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My father ,83yrs has overdosed on tramadol, by accident, he is very ill in hospital, can anyone help
Posted 28 Feb 2010 • 1 answer
Posted 20 Apr 2012 • 7 answers
Posted 27 Apr 2012 • 10 answers
Posted 29 Nov 2015 • 5 answers
Posted 25 Sep 2017 • 3 answers